# SDR QXEA2019122300472

- Difficulty date: December 19, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 43,389 hours, 45,799 cycles
- Engine: Pwc PW150A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Adjuster
- Condition: Out Of Adjust
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AND EN ROUTE #2 OIL PRESSURE INDICATED 72 (YELLOW) FOR A COUPLE SECONDS AND THEN DROPPED TO 70. THIS OCCURRED SEVERAL TIME A MINUTE. EVENT MARKER PRESSED ONCE. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. ADJUSTED #2 ENGINE OIL PRESSURE IAW AMM 71-00-00-780-801, NO LEAKS NOTED. NOTE: ADJUSTER WAS TURNED 1/2 TURN COUNTER CLOCKWISE. RETURNED TO SERVICE. NO PARTS REPLACED.
